# SDR ASAA2013111496481

- Difficulty date: November 14, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 18,976 hours, 5,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 500d-500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE, LT SIDE TRANSITION PANEL HAS CORROSION AROUND OUTER EDGE FASTENER HOLES FROM BS 500D-500F.  REMOVED CORROSION ON 3 HOLE BETWEEN STA 500D-BS 500F.  ORIG MATERIAL .040" MATERIAL LOSS BN HOLE NR 1 & 2 BETWEEN STA 500D & 500E .003 & .002 FOUND TO BE WITHIN SRM 53-00-53 CUT OUT DAMAGE AREA IAW SRM 53-00-53-2R-6 MATERIAL ID FOUND TO BE 2EE CHANNEL SIDE PLATE USE A BAC1496-444 707 STG & 2EA SPLICE SIDEPLATE USE A BAC 1496-444 707STG IAW SRM 53-00-53-2R-6. LOCATED & DRILLED 3 PART IAW SRM 51-40-01 INSTALLED 3 REPAIR PART IAW SRM 51-40-02 & SRM 53-00-53-2R-6 APPLIED CIC & TOP COAT IAW AMM 51-05-01-701.
